Wellbutrin- what can I do to ease withdrawal symptoms, have to stop because I had a seizure?
- 28 Aug 2012 by emilyattack
- 13 Dec 2012
- seizures, withdrawal, doctor, cold turkey
Ive been on welbutrin 300xl for about 5 months, this past thursday I had a seizure the doctors concluded it was the welbutrin and took me off of it cold turkey. my psychiatrist is out of town until thursday and i am beginning to feel the withdrawal from the welbutrin, are there any suggestions anyone has as to other medications to consider? I was really thrilled with my results with the welbutrin and am truly disappointed i can no longer take it, but in the mean time what can i do about the withdrawal? i feel horrible.
any help/info is super super appreciated! thanks guyys!
Hello emilyattack. I suggest you ask your doctor to put you on either Remeron or Seroquel. I believe either one will do a good job for you. Regards, pledge
I am so sick of docs just stopping meds abruptly when they should be tapered. Your psych has to have someone covering for him, I would call them asap. Did they test you for anything, or just take the easy way out.
I am also sorry to hear about your horrible feeling. My deepest prayers and sympathy my friend.
I had tremors from Wellbutrin within a week of starting it. My doc took me off it so I wouldn't have seizures, he said. Why, after five months, would your doc even assume it was the Wellbutrin that caused it? Is that even possible that you took it so long and then had a reaction? I know you can't get another doc on a moment's notice but you definitely need a second opinion, to my way of thinking. Especially since he should have tapered you off instead of whamming your system with a total stop! Do you have a Nurse Direct line in your area? If so, it might be a place to ask for answers. Also, ditto to above, there must be someone covering for your psych. Call someone! If it is the Wellbutrin you at least need to be tapered off, and if not you need to find the cause. I know this answer is late, just saw the post, so please tell us what has developed? Thanks. and Best wishes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2009 • 2 answers
Posted 12 Dec 2012 • 7 answers
Posted 13 Apr 2013 • 1 answer
Posted 25 May 2013 • 2 answers
Posted 1 day 18 hours ago • 0 answers